# SDR COMA9610202

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: SV14H11004
- Condition: Failed
- Location: Landing Gear Dr
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXTENSION PROCEDURE FAILED, AIRCRAFT MADE GEAR UP LANDING.  SUSPECT LANDING GEAR DOORS STAYED CLOSED RESTRICTING EXTENSION OF LANDING GEAR.  REMOVED LANDING GEAR DOOR SOLENOID VALVE PER NTSB INVESTIGATOR.
